MAUDE Adverse Event Report: NEUWAVE MEDICAL, INC. NEUWAVE PR PROBE 20CM 17GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

NEUWAVE MEDICAL, INC. NEUWAVE PR PROBE 20CM 17GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Model Number PR20
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.We did not receive a batch or lot number for the product involved in this complaint.Therefore, we were unable to check manufacturing records for any related non-conformance.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure while cleaning charred tissue from the probe the tip broke off.The case was completed with a single probe and no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/15/2021.Investigation summary: the probe returned with a broken probe tip.The root cause of the broken probe tip was due to the user cleaning off the char and accidentally pulling off the tip, as explained by the complaint text.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Lot ml20085499 was reviewed (in process sn (b)(6)).Manufacture date: 9/10/20.Expiration date: 4/30/24.

Brand Name
NEUWAVE PR PROBE 20CM 17GA
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
MDR Report Key11826806
Report Number3008769756-2021-00015
Device Sequence Number1153706
Product Code NEY
UDI-Device Identifier00853719006418
UDI-Public00853719006418
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPR20
Device Catalogue NumberPR20
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2021
Initial Date Received by Manufacturer 04/16/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date06/15/2021
Patient Sequence Number1